MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL
Model Number 2822
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after 2 days of indwelling, the balloon deflated and the catheter came off from the urethra; period of use: 2 days.There was no patient injury.
 
Additional Manufacturer Narrative
Section d4: lot number, expiration date, unique identifier (udi) # has been updated.The device history record (dhr) for lot 3150u43qx was reviewed and no anomalies related to the reported issue were observed.A device was received for evaluation and a pinhole was found at the balloon edge area and not on the balloon itself.The root cause of the pinhole could be caused by the bubbles trapped in the latex and during the dipping process of latex layers and this bubble may have adhered to the catheter.A quality alert has been initiated, and manufacturing personnel were notified of this complaint for awareness.Based on this information, no corrective actions are warranted at this time and all information received will be used for tracking and trending purposes.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22203953
Report Number1423537-2025-00254
Device Sequence Number17864354
Product Code KOD
UDI-Device Identifier10192253026306
UDI-Public(01)10192253026306(17)280527(10)3150U43QX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2822
Device Catalogue Number2822
Device Lot Number3150U43QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown